It has been 6 months since my last depo shot...still no period and i'd like to get pregnant. I have read somewhere that there are ways (ie: certain foods and vitamins) of getting this drug out of your system quicker. Can anyone advise?
I don't know of any ways of getting the drug out of the system but I will share my story with you in order to provide you with as much information as I have found.
I was on depo for 6 years, went off last September and regained a normal period in February of this year. I became pregnant in April, miscarried at 4.5 weeks. Then I became pregnant in May and miscarried at 6 weeks. I again became pregnant in July only to miscarry after 7.5 weeks.
The doctors have looked at every possible thing, the last test I need to go through is chromosomal testing but in my heart I keep thinking it has to be the depo. I was pregnant a long time ago and that pregnancy made it into the second trimester, for personal reasons I didn't go through with the pregnancy but that is giving me hope and also proving that it might have something to do with the depo shot as my only partner my whole life has been my husband.
I have seen several stories on this website as well as other websites indicating that a period is not the only indication that the drug is out of the body. I really believe that I just need to give my body more time to expel the drug after haveing it in my system for so long. It is also scarry that while I was on the drug, the last 4 years I have not had a period which in my opinion can't be all that healthy in the reproductive area!
Sorry if this disheartens you in any way but I felt that this was my story and I should share it with you.
I to was on the Depo shot for a year then decided to have another child. It took me about 6 months to start getting my period again. I had a regular period for 3 months then I got pregnate. So to all you women out there who have been on Depo and are trying to concieve (conceive) just be patient it will happen. Good luck to you all.
I was only on depo for a total of 6 months I had 2 injections. I still have not had a period. I was suppose to get my 3rd shot beginning of End/Beg of December/ January I am so afraid I will get pregnant, and will miscarry, I do not think I could handle that....but I want another baby.
Hi, I was on the depo for 2 years, after 7 months my periods have just returned and was really starting to stress about getting pregnant, but after reading comments from people getting pregnant a few months after periods returning I am feeling a lot better. Hopefully wont be long till I get pregnant!!! good luck to everyone trying x
Hi, i would like to share my story, i had a misscargie in november 09 and was given the depo after it was not explained to i didnt know any systoms or anything. i was ment to go back in feb 10 to have my next shot, because i didnt wont it i went back and told them i got it from the doc.. i lied i never science then i went back to the fpc and the women said it is unusall for someone to have one shot and then taking 6-12 months for it to clear out. i would like you all to know that the depo will take around 6 months plus for it to clear out of the systom and wont nessally mean you get a period i recieved my peroid of one day april 10 for about an hour, its hard because i never had a regual peroid anyways so they said it would be harder for me to tell when i can get my peroid back, however saying this i did bleed for one hour and hopefully this well help anyone. good luck everyone.
Can someone help me? I was on the depo for 3yrs and then stopped. I was due for another injection in Nov. 2009. I skipped it and got a period in Feb. of this year. Since then, I have been getting a period every 28 days, give or take a few days. But I have been unable to conceive. Could it be possible that I'm not ovulating although I'm getting my period every month?
p.s. Every month I notice discharge around day 14 of my cycle
For me the depo has been a fantastic contriception aswell as serving other purposes. I went on the depo at the age of 17 as I had so many problems with the serverety of my periods and the agony they were put me through.
Like other stories on here this stopped my period all together which was great. I came off the injection when I was 21 and me and my husband had decided to have our first child. Like others I became worried that it had been sometime and I was still not pregnant.
I sort of came obessed with it and was doing tests every 2 weeks! I finally come to the conclusion in my mind that I was unable to have children so just let other things in life take priority. Shortly after I fell pregnant whilst not expecting it, this was one year after my last depo shot.
I now have a beautiful 2 year old with no health problems and I did return to my depo after she was born.I had my last depo shot in January this year as we have decided to have a second child only this time I am prepared for the wait and to let my body take its natural course.
I am not going to stress this time as I believe that was a contributing factor to the difficulty conceiving and also put a strain on our relationship.
I think the main thing to remember is that everybody is different and their body reacts in different ways both my sister and my cousin conceived within 3 months of their last depo shots and both have beautiful healthy children.
It will happen just enjoy the conceiving and save the stress for when they do arrive :)
There isnt anything that you can take or eat that makes it get out of ur system faster!
I was on it for a year. Took 3 months for my period to start up. But......when it did start up I was getting a period twice a month for 8 months!
No I was not happy with that at all!
My period didnt start to regulate back to normal till a year after. (from stopping the depo)
I hope it doesnt take too long for you!
It CAN take up to two years to get everything back to normal!
Ive also been told that it can take up to two years for u to even start to ovulate.
Just because you get a period doesnt meen ur ovulating
You might TRY cleansing techniques to detox or eliminate the synthetic hormone from where it is stored in your body's tissues: drink lots of water every day, eat lots of fresh raw organic vegetables, drink raw vegetable juice, sweat in a steam room or sauna, get lots of exercise and fresh air.
hi your story is very sad as i have just read it....the reason i was looking at this site is coz i have just had the depo although i have had it before!!!! the depo i only had a month ago and nxt one due in may but i am not going back for it as me and my partner are gonna try for a baby....i have also had 2 miscarages and one of them was not long after i came off my injection last time....so fingers crossed hopefully me and my partner will have one....theres lots of horrid stories on here and your story is very sad my heart goes out to u xxxx
i was on the injection for 1yr i had my last shot a yr ago and stil not preganat. i have never had a problem getting preganat as i have 3 already and just wanted one more. i worry that it wont happen and it does not help that a few of my friends have just found out that they are preganat.
I had 3 injections of the depo shot , i have been trying to get pregnant for quite some time now , i have a normal period every month ..... I keep feeling as if it is me ... But I have seen so many people with this same issue as from what i have read on websites , any suggestions
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.